Amitryptaline side effects.....large boob!!

I'd noticed over the last month or so one of my boobs had become remarkably larger than the other, a little bit worried, but after checking I've found no lumps or anything unusual. I saw my nurse on Thurs for my B12 injection and showed her. She made note of it and made me an appointment to see the Dr today. I spoke to a friend of mine also a nurse about it and she mentioned it as a side effect of amitryptaline.... she was right! My Dr is fab, he listens, I told him and he read through the NHS choice list with me, and there it was ....breast enlargement in women & men.

Along with a few other things I've experienced with it, including getting very hot, bad taste in my mouth...as of tonight, no more Ami. So we shall see how it goes. I am back to see the Dr on 29th for an update and see where we go from there.

xxx

16 Replies

oldestnewest
  • I was on amitry and the taste in my mouth was awful, never noticed a change in my breats until lately my left breast is a cup size at least bigger than my right, its onlt happened since Ive been on gaba

  • I was on amitryptoline too. the side effect it had on me was to affect my heart and although not cured, have improved dramatically. My boobs have got bigger, but I thought that was just a weight problem.

  • Im on amtriptyline too. have been for years. The taste in my mouth is awful. if i wake in the night i feel drunk. I noticed last year one of my boobs are bigger. So now i know why. Thing is im big up top anyway, so would prefur a side effect to reduce them lol. Im on gabapentin too. Oh dear hows that going to affect me?? Love to you all xxx

  • lol well i wish mine would grow then !! i only 30 a/b could do with a boost love diddle x

  • 38dd hers wish mine would shrink[lol]

  • Oh - set me thinking now! My boobs having been getting bigger over the years and when I was fitted for a bra last week I was told I had to have the size that fitted my bigger boob!!!

    Caroline

  • I'm a 38/40D on the let and an E/EE cup on the right, looks proper wonky...lol

  • Hiya Sparkledust, I took Amytriptyline a long time ago and didn't notice my boobs growing. that could be cos they were big enough already though!!! I do have different sizes now though owing to having surgery for breast cancer followed by radiotheraphy which has shrunk the affected breast. Very difficult to get bras to fit, its okay to say fit the larger one but who wants to wear a chicken fillet to fill out the smaller one, not me. Have been considering a reduction on the larger side, have heard this is possible following breast surgery so may look into it when I get the energy to do so.

    I think bad taste in mouth is quite common with a lot of the antidepressants, I get it too.

    Take care, Love Angela xx

  • as soon as I started taking Amitryptaline it messed with my periods and I've been regular all my life, by month three I had a constant period, some time later I tried Dosulepin another triclycide antidepressant but I was only on 10whatever dose on both as a pain killer it also had a more devastating side effect that I have yet to come to terms with. However it worked wonders, I was in a lot less pain I was moving more and lost nearly a stone in a month and slept so well but the side effects were just too much.

  • I'm in agony this morning!!! Had my painkillers, had a hot shower.. see how the day pans out.

    Thanks everyone for reading & sharing. I'm still getting used to having Fibro, staying as positive as I can.

    xx

  • Hello Sparkeldust... sorry that you are in pain...just try and rest and be kind to yourself... this diseas is a nightmare.. it has robbed me of my job.. two marriages and my confidence...good that we are all here for each other..

    Mollymay

  • im on amitrip.&its given me a dry mouth,i can be talking &it goes so dry my voice goes croaky!if i tell hubby he will say its cos i talk too much haha

  • For dry mouth - I chew gum all day (not very ladylike), drink loads of water and use a dry mouth spray which you can find in the dental section of Boots.

    As for boobs - yes, I have gone up several sizes, but so has the rest of me :P

  • Oh bless you Vintagerose; I have stopped work, I finished at spring break so have been off just over a month now. I am determined to get something, I'm so bored ...:)

    Lol @gracie xx

  • I never noticed any enlarged 'Boobs' with Amytriptilyn., but even taking the lowest dose and taking it hours before I went to bed, I was just like a Zombie in the mornings, which was absolutely no good to me. Didn't actually help me sleep either which is what it was prescribed for! Now take Nortriptilyn and this does help if I wake in the night I tend to be able to get back to sleep again. There are nights too, when I stay awake ALL night no matter what I do/take. I don't mind so much if my mind and body are awake at the same time!! I can catch up on some reading, but when my mind is awake and my body not and I just have to lay there with all these random thoughts keeping me awake, I feel as if I am going potty!.Best wishes Sue.

  • I got severe speech problems as if i was deaf and not able to speak a very scary experience !! Took me ages to get one word out xx

    Lyrica now and some side effects but love it its my hero lol xx

You may also like...